On the Possibility of Speculation under Rational Expectations

Tirole, Jean (1982) On the Possibility of Speculation under Rational Expectations. Econometrica, 50 (5). pp. 1163-1182.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/1511
Item Type: Article
Language: English
Date: September 1982
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 05:45
Last Modified: 07 Mar 2018 13:20
OAI ID: oai:tse-fr.eu:1511
URI: http://publications.ut-capitole.fr/id/eprint/1049

Actions (login required)

View Item View Item